Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 86316, 6 pages
http://dx.doi.org/10.1155/IJMMS/2006/86316

Strong implicative hyper K-ideals

1Department of Mathematics Education, Gyeongsang National University, Jinju 660-701, Korea
2Department of Mathematics, Chungju National University, Chungju 380-702, Korea
3Department of Mathematics Education, Chinju National University of Education, Jinju 660-756, Korea

Received 17 May 2005; Revised 30 March 2006; Accepted 4 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Young Bae Jun, Kyung Ho Kim, and Eun Hwan Roh, “Strong implicative hyper -ideals ,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 86316, 6 pages, 2006. doi:10.1155/IJMMS/2006/86316